Alert archive / New Mexico / Flash Flood Warnings in 2006
Flash Flood Warning 42, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 26, 2006, 2:12 PM MDT for Rio Arriba County, New Mexico. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2006, 2:12 PM MDT (20:12 UTC)
- Expired
- Aug 26, 2006, 5:45 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Rio Arriba County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 4:00 PM MDT | FLASH FLOOD | 5 W Santa Clara Pueblo, NM | SEVERAL ROADS WASHED OUT IN SANTA CLARA CANYON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 108 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 262016
FFWABQ
NMC039-262345-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT SAT AUG 26 2006
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 545 PM MDT
* AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A PERSISTENT THUNDERSTORM 10 MILES WEST OF
SANTA CLARA PUEBLO...OR ABOUT 9 MILES NORTH OF LOS ALAMOS. THE
STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. DANGEROUS
FAST MOVING AND HIGH WATER IS EXPECTED IN PORTIONS OF SANTA CLARA
CANYON DOWNSTREAM TO SANTA CLARA PUEBLO. ARROYOS PARALLEL TO
FOREST ROAD 144 AND DRAINING EAST TOWARDS SAN JOSE AND AREA
IMMEDIATELY NORTHWEST OF ESPANOLA MAY ALSO CARRY DANGEROUS HIGH
FLOWS FROM RAINFALL NOW ESTIMATED AS THREE AND A HALF INCHES OR
MORE IN THE LAST 90 MINUTES.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
LAT...LON 3597 10609 3596 10608 3596 10624 3601 10624
3603 10625 3602 10637 3612 10637 3612 10614
$$2 follow-up statements
000
WGUS75 KABQ 262112
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT SAT AUG 26 2006
NMC039-262345-
RIO ARRIBA-
310 PM MDT SAT AUG 26 2006
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
SOUTHEASTERN RIO ARRIBA COUNTY...
AT 305 PM MDT...HEAVY RAIN OVER SANTA CLARA CANYON HAD MOSTLY ENDED.
HOWEVER...NEARLY 4 INCHES OF RAIN FELL OVER PARTS OF THE CANYON
BETWEEN 1 PM AND 230 PM WHICH WILL CREATE FAST AND DANGEROUS FLOWS
DOWN STREAM TOWARDS SANTA CLARA PUEBLO THROUGHOUT LATE AFTERNOON.
ARROYOS AND WASHES PARALLEL TO FOREST ROAD 144 IN SOUTHERN RIO
ARRIBA COUNTY ALSO RECEIVED HEAVY RAIN OF 1 TO 3 INCHES SO REMAIN
ALERT FOR FLASH FLOODING ON ARROYOS FEEDING EAST TOWARDS SAN JOSE AND
OTHER LOCATIONS JUST NORTHWEST OF ESPANOLA.
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3597 10609 3596 10608 3596 10624 3601 10624
3603 10625 3602 10637 3612 10637 3612 10614
$$
03000
WGUS75 KABQ 262208
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT SAT AUG 26 2006
NMC039-262345-
RIO ARRIBA-
405 PM MDT SAT AUG 26 2006
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
SOUTHEASTERN RIO ARRIBA COUNTY...
AT 400 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED A NUMBER ROADS
WASHED OUT ON TRIBAL LANDS IN UPPER SANTA CLARA CANYON WITH PERSONS
STRANDED BY HIGH WATER. HEAVY RAIN ENDED ABOUT MID AFTERNOON...
HOWEVER...STORM WATER RUNOFF MAY TAKE SEVERAL MORE HOURS TO
DISSIPATE IN SANTA CLARA CANYON AND IN AREAS PARALLEL TO FOREST
ROAD 144 EASTWARD TO THE AREAS NORTHWEST OF ESPANOLA.
* LOCATIONS IMPACTED INCLUDE...
SANTA CLARA CANYON...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3597 10609 3596 10608 3596 10624 3601 10624
3603 10625 3602 10637 3612 10637 3612 10614
$$
03What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 3:00 AM MDT, 11 hours 12 minutes earlier.
Area forecast discussion, Aug 26, 3:00 AM MDT, 11 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT SAT AUG 26 2006 .DISCUSSION...FRIDAY WAS FAIRLY ACTIVE WITH HEAVY RAINS OVER THE N...CNTRL AND E AND STRONG STORMS IN THE FAR NE. ANOTHER ACTIVE DAY IN STORE TODAY WITH HEAVY RAIN POTENTIAL AGAIN MAINLY ACROSS THE ERN HALF OF THE STATE...AND CONCERN FOR SVR STORMS ACROSS THE FAR N. DRY AIR ALOFT SEEN ON WATER VAPOR SATELLITE MOVING ACROSS WRN NM. HOWEVER...A COUPLE OF JET STREAKS FEEDING INTO THE DRY AIR ALOFT...AND THIS AREA LIT UP OVER ERN AZ ON FRI. WHILE SOME DRYING MAY MIX DOWN TO THE SURFACE IN THE NW TODAY...COOLER AIR ALOFT WILL MAKE FOR STEEP LAPSE RATES AROUND 8.5 C/KM THIS PM OVER THE FAR NW. CONCERN IN THIS AREA WILL BE STRONG WIND GUSTS FROM THE ISOLATED CONVECTION AND WILL INCLUDE IN ZONES. LARGE HAIL WILL ALSO BECOME A THREAT FARTHER E OVER THE NC MOUNTAINS AND THE NE AND WILL INCLUDE STRONG WINDS AND HAIL IN THESE AREAS FOR THIS PM. HEAVY RAIN WILL BE THE MAIN ISSUE THIS EVE AND SHOULD BE FOCUSED ONCE AGAIN ON THE NE. LIGHT TO MODERATE E CANYON WINDS INTO THE RIO GRANDE VALLEY POSSIBLE TON WITH BULK OF CONVECTION E OF THE CNTRL MOUNTAINS. CLOSED LOW OVER SRN IDAHO WILL DROP INTO CO SUN WITH THE TROUGH AXIS SWEEPING ACROSS NM. THIS WILL DRY OUT THE NW AND REDUCE COVERAGE OVERALL ACROSS THE FORECAST AREA. MAIN FOCUS WILL BE OVER THE ERN PLAINS AND SC MOUNTAINS. AGAIN E CANYON WINDS POSSIBLE CNTRL VALLEYS SUN NIGHT. UPPER TROUGH WILL MOVE E ON MON AND TUE AS A WEAK RIDGE OF HIGH PRESSURE BEGINS TO SHIFT TOWARD NM FROM THE W. LOW LEVEL MOISTURE MAY BEGIN TO SEEP W AND N THOUGH EARLY NEXT WEEK AS SURFACE HIGH BUILDS INTO TX PANHANDLE. MAIN FOCUS FOR CONVECTION THROUGH MID WEEK SHOULD BE S OF INTERSTATE 40. AS THE NEXT TROUGH MOVES ACROSS THE ROCKIES LATER IN THE WEEK...BETTER MOISTURE MAY GET DRAWN N. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 88 55 86 53 / 20 20 0 0 GALLUP.......................... 82 48 82 44 / 20 20 5 0 GRANTS.......................... 82 50 82 46 / 20 20 10 5 GLENWOOD........................ 87 56 88 55 / 30 20 20 10 CHAMA........................... 74 44 75 43 / 30 40 20 10 LOS ALAMOS...................... 81 50 79 49 / 30 40 10 10 RED RIVER....................... 67 41 65 39 / 50 40 10 10 TAOS............................ 77 49 80 47 / 50 40 10 10 SANTA FE........................ 81 52 81 51 / 40 40 10 10 SANTA FE AIRPORT................ 83 54 84 52 / 40 40 10 10 ESPANOLA........................ 85 51 86 50 / 40 40 10 10 ALBUQUERQUE HEIGHTS............. 85 64 86 62 / 30 30 10 5 ALBUQUERQUE VALLEY.............. 87 58 87 58 / 30 30 10 5 ALBUQUERQUE FOOTHILLS........... 82 58 85 58 / 30 30 10 5 ALBUQUERQUE WEST MESA........... 91 59 87 60 / 30 30 10 5 SOCORRO......................... 86 57 89 57 / 30 30 20 10 SANDIA PARK/CEDAR CREST......... 77 54 78 52 / 30 30 10 10 MORIARTY/ESTANCIA............... 82 53 85 50 / 30 30 10 10 CARRIZOZO....................... 86 56 84 55 / 30 30 20 20 RUIDOSO......................... 78 51 77 51 / 40 30 30 30 RATON........................... 76 50 77 49 / 60 60 30 20 LAS VEGAS....................... 77 52 78 49 / 50 50 20 20 ROY............................. 77 56 78 57 / 60 70 30 30 CLAYTON......................... 74 57 77 56 / 60 70 40 40 SANTA ROSA...................... 87 56 87 56 / 40 40 30 20 TUCUMCARI....................... 84 63 85 61 / 60 60 40 40 FORT SUMNER..................... 86 61 87 61 / 40 50 30 30 CLOVIS.......................... 88 64 86 63 / 50 50 40 40 PORTALES........................ 90 65 89 62 / 40 50 40 40 ROSWELL......................... 91 67 90 66 / 30 40 40 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Aug 26, 10:00 AM MDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1000 AM MDT SAT AUG 26 2006 UPDATED SEVERE THUNDERSTORM RISK FOR THIS AFTERNOON AND EVENING NMZ001>021-026-271215- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1000 AM MDT SAT AUG 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT EXPECT STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING OVER FAR NORTHERN NEW MEXICO FROM THE NORTHWEST PLATEAU EAST ACROSS THE NORTHERN MOUNTAINS AND NORTHEAST PLAINS. THUNDERSTORMS WILL PRODUCE LOCALLY GUSTY WINDS...HEAVY DOWNPOURS...AND AREAS OF SMALL HAIL. HEAVY RAINS ARE ONCE AGAIN POSSIBLE OVER ALL OF SOUTHERN...CENTRAL AND EASTERN NEW MEXICO THIS AFTERNOON INTO TONIGHT. SOME MINOR FLOODING ALONG STREAMS...CREEKS AND ARROYOS AS WELL AS PONDING OF WATER ON ROADS IS LIKELY IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY WILL BE LESS ACTIVE THAN RECENT DAYS WITH LESS THREAT OF SEVERE WEATHER OR FLOODING CONCERNS. HOWEVER...MOISTURE WILL BEGIN TO RETURN EARLY NEXT WEEK ESPECIALLY SOUTH OF INTERSTATE 40...BUT SHOULD ADVANCE NORTH OVER ALL THE AREA BY THURSDAY AND FRIDAY. FLOODING ALONG CREEKS...STREAMS AND SMALLER RIVERS WILL CONTINUE TO BE A CONCERN NEXT WEEK...INCLUDING CARRIZO CREEK COMING INTO THE RIO RUIDOSO RIVER...AS WELL AS THE RIO BONITO BELOW THE BONITO LAKE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING AS THUNDERSTORMS AND HEAVY SHOWERS DEVELOP. SHY
In the hours before
Special weather statement, Aug 26, 11:17 AM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1117 AM MDT SAT AUG 26 2006 NMZ001>021-026-261900- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 1117 AM MDT SAT AUG 26 2006 ...EXPECT STRONG THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AGAIN THIS AFTERNOON... ANOTHER SHOWERY AFTERNOON IS ON TAP TODAY WITH LOCALLY HEAVY DOWNPOURS OF 1 TO 2 INCHES PER HOUR ACROSS THE STATE...WITH RAPID FILLING OF ARROYOS...SMALL STREAMS AND DITCHES. EXPECT STORMS DEVELOPING SHORTLY BEFORE NOON ALONG THE ARIZONA BORDER FROM INTERSTATE 40 NORTHWARD...AND ALSO OVER THE SANGRE DE CRISTO... SANDIA...AND MANZANO MOUNTAINS. SHOWERS AND THUNDERSTORMS WILL DEVELOP RAPIDLY AFTER NOON SOUTHWARD AND EASTWARD...WITH WIDESPREAD COVERAGE OVER MOST OF THE STATE BY EVENING. SHOWERS AND THUNDERSTORMS WILL BE DELAYED UNTIL LATE AFTERNOON OVER THE NORTHEAST PORTION OF THE STATE...AS CLOUDY SKIES WILL KEEP TEMPERATURES A LITTLE COOLER FOR THE FIRST PART OF THE AFTERNOON. HOWEVER...AN UPPER LEVEL DISTURBANCE MOVING FROM WEST TO EAST ACROSS NORTHERN NEW MEXICO WILL TOUCH OFF INCREASED COVERAGE AND INTENSITIES OF STORMS BY LATE THIS AFTERNOON WITH VERY GUSTY WINDS AND SMALL HAIL POSSIBLE IN THE STRONGEST THUNDERSTORMS. THOSE OUTDOORS TODAY SHOULD BE ALERT TO CHANGING WEATHER THIS AFTERNOON...AVOID DRY WASHES...CANYONS...AND ARROYOS...AND BE PREPARED TO MOVE RAPIDLY TO HIGHER GROUND SHOULD WATER LEVELS RISE IN SMALL STREAMS AND CREEKS. THOSE DRIVING SHOULD EXPECT PATCHES OF DEEP WATER ON ROADS...AND OBSTRUCTION OR BLOCKAGE OF LOW WATER CROSSINGS BY FLOWING WATER THIS AFTERNOON. CONTINUE TO LISTEN TO NOAA WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR ADDITIONAL STATEMENTS AND POSSIBLE FLOOD ADVISORIES THIS AFTERNOON. SHY
Special weather statement, Aug 26, 12:43 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1243 PM MDT SAT AUG 26 2006 NMZ016-017-026-262000- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 1243 PM MDT SAT AUG 26 2006 ...LOCALLY HEAVY DOWNPOURS MOVING IN FROM THE WEST... A LINE OF SHOWERS EXTENDS FROM NEAR ENCINOSO SOUTH TO ELK AND DUNCAN...AND IS MOVING TO THE NORTHEAST. THESE SHOWERS CONTAIN LOCALLY HEAVY DOWNPOURS WITH 1 TO 2 INCHES OF RAIN PER HOUR. THROUGH MID AFTERNOON...EXPECT SHOWERS WITH SOME LOCALLY HEAVY DOWNPOURS NEAR PICACHO AND ARABELA...AND ALONG HIGHWAYS 70...380... AND 82. HEAVY SHOWERS WILL FILL ARROYOS...SMALL STREAMS...AND DITCHES. DRIVERS SHOULD EXPECT PATCHES OF DEEP WATER ON ROADS WITH LOW WATER CROSSINGS OBSTRUCTED OR BLOCKED BY FLOWING WATER. SHY
Special weather statement, Aug 26, 1:14 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 114 PM MDT SAT AUG 26 2006 NMZ005-262100- NORTHEAST HIGHLANDS- 114 PM MDT SAT AUG 26 2006 ...LOCALLY HEAVY DOWNPOURS MOVING IN FROM THE WEST... A STRONG THUNDERSTORM WITH LOCALLY HEAVY DOWNPOURS BETWEEN GUADALAPITA AND OCATE IS MOVING SLOWLY TO THE EAST. EXPECT LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES PER HOUR AS THIS STORM APPROACHES WAGON MOUND...CHARETTE LAKES...AND INTERSTATE 25 BETWEEN WAGON MOUND AND SPRINGER. HEAVY SHOWERS WILL FILL ARROYOS...SMALL STREAMS...AND DITCHES. DRIVERS SHOULD EXPECT PATCHES OF DEEP WATER ON ROADS WITH LOW WATER CROSSINGS OBSTRUCTED OR BLOCKED BY FLOWING WATER. SHY
Special weather statement, Aug 26, 1:27 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 127 PM MDT SAT AUG 26 2006 NMZ002-003-262030- NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- 127 PM MDT SAT AUG 26 2006 ...STRONG THUNDERSTORM OVER SANTA CLARA CANYON NEAR LOS ALAMOS... ISOLATED THUNDERSTORMS ARE BEGINNING TO DEVELOP QUICKLY ACROSS NORTH CENTRAL NEW MEXICO WITH THE STRONGEST STORM CURRENTLY LOCATED JUST NORTH OF LOS ALAMOS OVER SANTA CLARA CANYON. THROUGH 230 PM...WATCH FOR HEAVY RAIN AND SMALL HAIL TO DEVELOP OVER SANTA CLARA CANYON WITH INCREASING STORM WATER RUNOFF DOWNSTREAM TOWARDS SANTA CLARA PUEBLO. THIS FIRST STORM IS EXPECTED TO PRODUCE ABOUT ONE INCH OF RAIN IN LESS THAN 30 TO 40 MINUTES. BRIEF HEAVY RAINS MAY ALSO SPREAD NORTHEAST TOWARDS ESPANOLA AND HERNANDEZ ALONG HIGHWAY 84. OTHER SHOWERS FORMING TO THE WEST MAY BRING HEAVY RAIN INTO LOS ALAMOS BEFORE 3 PM. 03
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 33 min |
| Aug 26, 4:15 PM MDT | Flash Flood Warning | ABQ | Torrance | 4 hr |
Nearby
Flash Flood Warnings in New Mexico, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.